Bad Stomach Ache Left Side

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

NicHostetler
Veteran Member


Date Joined Mar 2017
Total Posts : 621
   Posted 3/3/2018 3:42 PM (GMT -6)   
For at least three days now I have had a pretty bad stomach ache on my left side. It just makes me feel terrible. Nauseous and sick. I’m taking a bunch of herbs that’s have never given me a stomach ache and also mepron and Zithromax which didn’t really give me stomach aches like this when I was taking it before.

It subsides at times but then comes back.

I have been taking probiotics (30 billion CFUs) so I’m not sure why I’m having this..

Is it yeast? Side effects? Herxing? I can’t stand this.. why do we have to go through so much pain to hope for some improvements ugh.

goshawk
Veteran Member


Date Joined Sep 2016
Total Posts : 2103
   Posted 3/3/2018 6:09 PM (GMT -6)   
Hi , could it be diverticulitis they say that can cause the symptoms your having. Remember always check for causes besides Lyme and co. too just in case.

In case you have a fever with it I would get checked out.

Hope you feel better soon and remember:

I know it can be very tiring dealing with these infections and symptoms. all I can say is to try and keep moving forward as it is all we can do at times.

Keep the hope of getting better in sight, and when you feel worn out from this like many of us do...look up ward not downward.

Unfortunately, we don't have control over these bad symptoms. But we can change the course of our thinking when we are frustrated and it may help us in the long run.

I let myself be mad or frustrated for a bit ,because it does suck, but then I have to think of the future and brighter days and of healing someday.

Well take care, Jo

WalkingbyFaith
Veteran Member


Date Joined Aug 2017
Total Posts : 1672
   Posted 3/3/2018 6:25 PM (GMT -6)   
Great advice, Jo! I like that. I needed to hear that, too.

Nic,

I would call the doctor's office first thing Monday about it. If the pain gets worse, you have a fever, or continue with nausea or start vomiting, then my advice would be to go to the ER. I'm so sorry. Did you check the Rx info on the meds to see if those are side effects of the meds?

NicHostetler
Veteran Member


Date Joined Mar 2017
Total Posts : 621
   Posted 3/3/2018 8:37 PM (GMT -6)   
Thank you so much, both of you!

I don't think its severe enough to go to the ER at this time. It's a pretty mild pain but seems to flair to be a bit worse after eating.

I just hope the antibiotics aren't running my gut.

Zithromax, Nystatin and Mepron all say stomach aches are side effects so maybe its just that?
Very sick starting around 07/2016
Started treatment 03/2017
Bixain & Cefdinir - 3 months - plateaued
Then Biaxin & Minocycline - 3 months - did not improve
Tinidazole - 500MG 2x a day - 2 weeks
Now taking:
Mepron 5mL 2x a day
Zithromax
Nystatin
Cats Claw - 30 drops 2x a day
Gou Teng - 30 drops 2x a day
CSA - 40 drops 2x a day
Japanese Knotweed - 40 drops 2x a day

dbwilco
Regular Member


Date Joined Mar 2016
Total Posts : 263
   Posted 3/4/2018 4:22 AM (GMT -6)   
bart can cause gastritis, which is stomach inflammation....dealing with that myself...my llmd says have to treat bart to make it go away, but who knows if abx make it worse...it was always worse after eating...tried natural path (mastic, dgl,slippery elm) but it kept getting worse...gi dr thinks i may have ulcer (gnawing hunger), so started me on ppi, which I HATE, as it makes me feel so much worse (i understand all the negs of a ppi, but if its an ulcer not much of a choice)...eat smaller meals as the less time stomach acid is on an inflamed stomach better off youll be...these stomach problems are by far the worse part of my treatment...especially as the ppi gives me extra fatigue and brain fog...good luck, i know i need it too

insomniaaa
Regular Member


Date Joined Apr 2017
Total Posts : 147
   Posted 3/5/2018 3:46 PM (GMT -6)   
Take a day off from the Zithromax, Nystatin and Mepron and see if your gut pain subsides.
Are you pulsing these abx or ingesting them on a daily basis?
Nystatin is antifungal right?

NicHostetler
Veteran Member


Date Joined Mar 2017
Total Posts : 621
   Posted 3/5/2018 3:49 PM (GMT -6)   
insomniaaa said...
Take a day off from the Zithromax, Nystatin and Mepron and see if your gut pain subsides.
Are you pulsing these abx or ingesting them on a daily basis?
Nystatin is antifungal right?


I am taking them on a daily basis.

The nystatin is an antifungal. I stopped that last thursday but continued zithromax and mepron but the pain continues.

Right now it is pretty bad but at some times its not very noticeable. It's so strange.. comes and goes.

Rikky1
Veteran Member


Date Joined Jun 2015
Total Posts : 2853
   Posted 3/5/2018 5:43 PM (GMT -6)   
i had no stomach issues until i was getting close to clearing babesia. it got worse as i started treating bartonella with rifabution. i'm positive its bart as rifabutin and alinia set it off.

nic if you have bart (and you probably do) that's probably what's causing it.

NicHostetler
Veteran Member


Date Joined Mar 2017
Total Posts : 621
   Posted 3/6/2018 8:29 AM (GMT -6)   
Rikky1 said...
i had no stomach issues until i was getting close to clearing babesia. it got worse as i started treating bartonella with rifabution. i'm positive its bart as rifabutin and alinia set it off.

nic if you have bart (and you probably do) that's probably what's causing it.


Hoepfully it's bartonella and when I treat bart I hope this clears. I still feel horrible, lightheaded, brain fog, mood swings, foot pain when I first stand up in the morning, dizzyness, fatigue, weakness, tingling in my face.. maybe all of these things are bartonella?

Can bartonella cause loose stools as well? I have had this for years now.

OriolCarol
Veteran Member


Date Joined Dec 2017
Total Posts : 550
   Posted 3/6/2018 8:42 AM (GMT -6)   
Now I don't have stomach pain but i have constant numbess in some parts of my abdomen...

insomniaaa
Regular Member


Date Joined Apr 2017
Total Posts : 147
   Posted 3/18/2018 4:41 PM (GMT -6)   
Nic have you had a stool analysis done? What pathogens did they find?

NicHostetler
Veteran Member


Date Joined Mar 2017
Total Posts : 621
   Posted 3/18/2018 5:44 PM (GMT -6)   
Well, I did a whole Genova panel and all it says is the following (no idea what it means but my doctors just said it means I need more fiber)

INFLAMMATION:
EPX High
Fecal Secretory IgA High

IMBALANCE:
n-Butyrate Low
Total SCFA Low
Very sick starting around 07/2016
Started treatment 03/2017
Bixain & Cefdinir - 3 months - plateaued
Then Biaxin & Minocycline - 3 months - did not improve
Tinidazole - 500MG 2x a day - 2 weeks
Now taking:
Mepron 5mL 2x a day
Zithromax
Nystatin
Cats Claw - 30 drops 2x a day
Gou Teng - 30 drops 2x a day
CSA - 40 drops 2x a day
Japanese Knotweed - 40 drops 2x a day

NicHostetler
Veteran Member


Date Joined Mar 2017
Total Posts : 621
   Posted 3/19/2018 7:49 AM (GMT -6)   
OriolCarol said...
Now I don't have stomach pain but i have constant numbess in some parts of my abdomen...


I have this now too! Are you still having it?
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, June 20, 2018 12:03 AM (GMT -6)
There are a total of 2,973,555 posts in 326,184 threads.
View Active Threads


Who's Online
This forum has 161035 registered members. Please welcome our newest member, CallumFenton2365.
329 Guest(s), 4 Registered Member(s) are currently online.  Details
Girlie, Sheeks175, fiddlecanoe, Befilter